# SDR SWAA2016031449898

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 20,859 hours, 12,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SHIELD CORRODED, BETWEEN BS 500 - 500A, RT SIDE.  R & R SHIELD IAW SRM.
